# SDR UALA2012022000983

- Difficulty date: February 19, 2012
- Submitted: February 23, 2012
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 86,361 hours, 10,484 cycles
- Engine: Pwa PW4056
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Control Box
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ELECTRICAL ODOR SMELL EMANATING FROM SEAT 14K.  NO BURNING, BUT DISTINCTIVE ODOR SMELL.  POWER SUPPLY TURNED OFF AND ODOR SLOWLY GOING AWAY.  SEAT LEFT IN POSITION AND PSGR RELOCATED TO ANOTHER SEAT.  ELECTRIC ODOR PINPOINTED TO SEAT 14K.  REPLACED ELECTRONIC CONTROL BOX.  RECALIBRATED SEAT, OPS CHECK NORMAL.
